# SDR AALA202508289524

- Difficulty date: August 15, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 65,938 hours, 27,766 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Interrupter
- Part number: 1030001001
- Part serial: 000602
- Condition: Faulted
- Location: Zone 100
- Part time: 510,182 hours, 504,783 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT CENTER PUMP LOW PRESSURE LIGHT REMAINS ON WHEN PUMP TURNED ON.  ACCOMPLISHED UFI FAULT ISOLATION PROCEDURE PER FIM TASK 28-22-00-810-822. REMOVE AND REPLACED (UFI)-UNIVERSAL FAULT INTERRUPTER  (AALA202508209524) AND RAM MODULE (AALA202508285674). OPERATIONAL CHECK GOOD
